# SDR ASAA2012090992857

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,889 hours, 5,391 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI OUT.  FOLLOWED QRH PROCEDURE AND RESET 2 CBS.  FMC OPS NORMAL.
